advertisement
Question
Posted by: | 2020/07/20

Allergic to Temgesic Sublingual

My daughter (23) is allergic to tramadol and dulan. She recently had surgery and the doctor prescribed Temgesic Sublingual. About three hours after she took one of the tablets, she had a red skin that was very warm and itchy. Is there perhaps an active ingredient in Temgesic Sublingual that we must add to her list of medicine allergies?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2020/07/27

Hi there

It sounds like she could be allergic to derivates of the opioid molecule, and should be careful to use any type of medication that contains this molecule, including morphine. This is, of course, informed speculation, so please contact the doctor who prescribed the medication and confirm this. Her reaction definitely sounds like an allergic reaction. Good luck and I hope that she feels better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement